MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 30
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 3/7, the patient had 2 v-go 30 devices fall off -- one that was applied for 2 hours between 8am-10 and another that fell off after 5 hours between 10am and 3pm.The patient mentioned that he could feel the needle sticking in and out when the v-go 30 became loose.The patient confirmed that he has been using an alcohol swab prior to applying the v-go 30 devices and stated that the v-go devices have fallen off patient stomach, arm, hip and shoulder.
 
Additional Manufacturer Narrative
Two devices were returned and evaluated.The evaluation result is as follows: two devices were received and evaluated for the complaint regarding the device fell off event.All device functions were inspected, and no issue was observed.Due to the used condition of the foam pad, the original adhesion properties could not be verified.The complaint for these devices could not be confirmed.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite330
marlborough MA 01752
Manufacturer (Section G)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite330
marlborough MA 01752
Manufacturer Contact
liliana hansen
293 boston post road west
suite330
marlborough, MA 01752
MDR Report Key13859931
Report Number1226572-2022-00021
Device Sequence Number13820046
Product Code LZG
UDI-Device Identifier00385609600029
UDI-Public(01)00385609600029(17)240610(10)FG321156
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/10/2024
Device Model NumberV-GO 30
Device Catalogue Number8560-9600-02
Device Lot NumberVG321082C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Initial Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale